# SDR CA070718005

- Difficulty date: July 15, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,274 hours
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6899081
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION LINER REMOVED AND INSPECTED DURING UN-RELATED ENGINE MAINTENANCE. FOUND CRACKED AND WARPED BEYOND LIMITS. (TC NR 20070718005)
